I've never done a cycle with Lupron. They were way to worried about over suppressing me, so I didn't even use birth control pills. I did use microdose Lupron for all of my IVF's (after the ill fated BCP cycle). So last night was my first ever lupron injection. The injection itself wasn't a problem (just like riding a bike, eh), but about an hour and half after the shot, I felt dizzy, and then that passed and I thought "ok, that wasn't too bad", but then I got an odd full body flush. It wasn't really a hot flash. I didn't get hot, but I got very oddly tingly. It felt like when I took niacin way back in the 90's. It took about an hour for that to fully dissipate, but the backs of my hands and the tops of my feet stayed sort of...buzzy? Yeah, buzzy. Needless to say, I'm not looking forward to this new chapter in my ART life.
Also, my TSH is slight elevated (last year at this time it was 2.047 and it was 3.620 at the end of April). We talked to Dr Calm yesterday and she said that it isn't elevated for a woman who isn't trying to get pregnant, but for women trying to get pregnant, they like to have it in the 2.0 range because the fetus may have brain damage or neurological damage if your thyroid is too low. She's putting me on a very low dose, and she says it's probably over medicating, but she'd rather not take any chances. I'll be taking .25 mcg, which she says is practically a sugar pill. My mom has had thyroid disease and takes .125 mcg's, so I can see what she means about the low dose. Nonetheless, I'm feeling a bit worried about it...I just don't want any other worries. I'm full up. I can choose not to worry about it, and for the most part I'm not, but between the effects of the lupron, and the potential effects of the thyroid supp, I hope I don't end up feeling really weird.
Oddly enough, my feet are still 'flushing'. Weird. Good thing I live somewhere that I can wear sandals!
I feel whiny, cranky and in need of a vacation. My husband is having MAJOR oral surgery on the 25th, so it is going to be sort of nuts around here during the cycle. Luckily, he should be feeling normal enough by the time we have the transfer, so that is good.
I have two new mystery novels that i'm saving for my two days of bed rest, and honestly, it can't come fast enough.
What is wrong with me that when our doctor assures me that our donor is 'sweet' I find myself wishing she would say "smart as a whip!" I am not the kind of person who likes being characterized as sweet. I think that is part of it. I am a very compassionate person, but I'm also pretty damn edgy, and I think it just keeps coming back to not feeling identified enough with this donor for my own comfort. The rational part of me knows that my preoccupation with the donor is just a transitory phase as I wait to have a real live baby in my body, so I'm trying to keep it in perspective.***The doc says I can try taking a benadryl a half hour before my lupron shot, and that might help with the flushing. Here's hoping/1